# SDR HEEA064420

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Assy
- Part number: 407010150103
- Condition: Defective
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCES SHUTTER IN TRANSITION TO CRUISE FLIGHT.  RUBBER CUSHION ON PAD ASSY GONE.
